Quasi-trace functions on Lie algebras and their applications to 3-Lie algebras
Czechoslovak Mathematical Journal, Tome 72 (2022) no. 2, pp. 559-591
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We introduce the notion of quasi-trace functions on Lie algebras. As applications we study realizations of 3-dimensional and 4-dimensional 3-Lie algebras. Some comparison results on cohomologies of 3-Lie algebras and Leibniz algebras arising from quasi-trace functions are obtained.
We introduce the notion of quasi-trace functions on Lie algebras. As applications we study realizations of 3-dimensional and 4-dimensional 3-Lie algebras. Some comparison results on cohomologies of 3-Lie algebras and Leibniz algebras arising from quasi-trace functions are obtained.
DOI :
10.21136/CMJ.2022.0059-21
Classification :
17A32, 17A42, 17B05, 17B56
Keywords: quasi-trace function; 3-Lie algebra; Leibniz algebra
Keywords: quasi-trace function; 3-Lie algebra; Leibniz algebra
@article{10_21136_CMJ_2022_0059_21,
author = {Tan, Youjun and Xu, Senrong},
title = {Quasi-trace functions on {Lie} algebras and their applications to {3-Lie} algebras},
journal = {Czechoslovak Mathematical Journal},
pages = {559--591},
year = {2022},
volume = {72},
number = {2},
doi = {10.21136/CMJ.2022.0059-21},
mrnumber = {4412775},
zbl = {07547220},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2022.0059-21/}
}
TY - JOUR AU - Tan, Youjun AU - Xu, Senrong TI - Quasi-trace functions on Lie algebras and their applications to 3-Lie algebras JO - Czechoslovak Mathematical Journal PY - 2022 SP - 559 EP - 591 VL - 72 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2022.0059-21/ DO - 10.21136/CMJ.2022.0059-21 LA - en ID - 10_21136_CMJ_2022_0059_21 ER -
%0 Journal Article %A Tan, Youjun %A Xu, Senrong %T Quasi-trace functions on Lie algebras and their applications to 3-Lie algebras %J Czechoslovak Mathematical Journal %D 2022 %P 559-591 %V 72 %N 2 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2022.0059-21/ %R 10.21136/CMJ.2022.0059-21 %G en %F 10_21136_CMJ_2022_0059_21
Tan, Youjun; Xu, Senrong. Quasi-trace functions on Lie algebras and their applications to 3-Lie algebras. Czechoslovak Mathematical Journal, Tome 72 (2022) no. 2, pp. 559-591. doi: 10.21136/CMJ.2022.0059-21
Cité par Sources :